Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

International Journal of Applied Research

Vol. 1, Issue 11, Part C (2015)

Asymptotic characterization of Orthogonal Frequency Division Multiplexing (OFDM) channel assignment for Wireless Applications

Author(s)
Mani Laxman Aiyar
Abstract
Determining asymptotic properties of OFDM channel assignment including the formulation of a qualitative picture of the OFDM channel assignment’s orthogonal trajectories over OFDM symbol intervals of subcarrier is one of the central questions of modern theory for adaptive OFDM channel assignment. This is not surprising, for the very reason for multimode adaptation is the lack of available measurement information. If such information is not available a priori, and carrying out numerical or physical experiments is not a feasible option, assessment of the qualitative properties of the OFDM channel assignment’s behavior is often the only way to characterize the OFDM channel assignment. What are these qualitative properties? Formally, we may wish to know whether the OFDM channel assignment is stable in some sense, whether its orthogonal trajectories are bounded, and to what OFDM channel orthogonal code sets these orthogonal trajectories will be confined with subcarrier. In this paper we shall provide a new qualitative understanding of the problem of multimode adaptation and the methods of adaptive OFDM regulation.
Pages: 169-178  |  782 Views  15 Downloads
How to cite this article:
Mani Laxman Aiyar. Asymptotic characterization of Orthogonal Frequency Division Multiplexing (OFDM) channel assignment for Wireless Applications. Int J Appl Res 2015;1(11):169-178.
Call for book chapter
International Journal of Applied Research